RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 19, Number 2  


Differential Equations and Mathematical Physics
Entanglement of two qubits interacting with one-mode quantum field
E. K. Bashkirov, M. S. Mastyugin
205
The quantum transitions probability as paths-integral in energy states space
A. A. Biryukov, M. A. Shleenkov
221
Lévy d'Alambertians and their application in the quantum theory
B. O. Volkov
241
Description of radiative decays of $V \to P \gamma^{*}$ in different forms of Poincaré-invariant quantum mechanics
A. F. Krutov, R. G. Polezhaev
259
Hyperfine structure of muonic lithium ions
A. P. Martynenko, A. A. Ulybin
270
De la Vallee Poussin problem in the kernel of the convolution operator on the half-plane
V. V. Napalkov, K. Zimens
283
Scattering of vortices in Abelian Higgs models on compact Riemann surfaces
R. V. Palvelev
293
Fluctuations of a beam with clamped ends
K. B. Sabitov
311

Mechanics of Solids
On frame indifferent Lagrangians of micropolar thermoelastic continuum
V. A. Kovalev, Yu. N. Radayev
325
Overall stability of compressed compound bars in variable cross section
Yu. È. Senitskii, A. S. Ishutin
341
Mixed-mode loading of the structural elements with defect
L. V. Stepanova, E. M. Yakovleva
358

Mathematical Modeling, Numerical Methods and Software Complexes
Mathematical models of nonlinear longitudinal-cross oscillations of object with moving borders
V. N. Anisimov, V. L. Litvinov
382
Orthogonal Franklin system and orthogonal system of finite functions in numerical methods of boundary problems solving
V. L. Leontiev
398
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021